Familial porencephaly and congenital hemiplegia
DOI: 10.1016/S0022-3476(86)80240-2
Title: Familial porencephaly and congenital hemiplegia
Journal Title: The Journal of Pediatrics
Volume: 109
Issue: 4
Publication Date: October 1986
Start Page: 671-674
End Page: 671-674
Published online: 17 August 2006
ISSN: 0022-3476
Author: Jonathan Zonana
Affiliations: aDepartment of Medical Genetics, Crippled Children's Division, The Oregon Health Sciences University, Eugene, USAbGenetic Counseling Clinic, Department of Health and Welfare, Boise, Idaho, USAcThe Mason Clinic, Seattle, USA
Accepted: 21 May 1986

Please Share this Paper with friends:
Comment Content
User Name
Post new Comment
Post to Facebook
Search Full Text